# SDR JJBA2019061107011

- Difficulty date: June 7, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 39,986 hours, 24,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AT 1/2A FALLING DOWN.  SECURED THE EMERGENCY SIGN AT 1/2A.
